# SDR 05FDEA00490

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 42,993 hours, 7,505 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE (30 MIN INTO FLT) FL340 LEVEL ONE ALERT EMERGENCY POWER ON, ON   ELECTRICAL SCHEMATIC INDICATIONS NORMAL.  BATTERY VOLTAGE INITIALLY NORMAL THEN SLOWLY DECREASED TO 22V (41 INCREASING TO 67 AMP) BATTERY LOW ALERT THEN L EMERGENCY AC OFF SWITCHED EMERGENCY PWR OFF.  RECOVERED MOST SYSTEMS FROM GEN PWR.  RETURNED TO MEM.  REMOVED AND REPLACED L/E BUSS SENSING RELAY R2-5156 AND PERFORMED ADJUSTMENT TEST IAW MD 11 AMM.  ALL CHECKS NORMAL ON GROUND OK FOR SERVICE.
